# SDR FDEA202210042500

- Difficulty date: October 4, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: APB74451
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE IN TANK, WING REPAIR DOUBLER. REPAIRED PER EA 1-5710-T0370445.
